# SDR SWAA2021120649877

- Difficulty date: December 2, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N8518R
- Make and model: Boeing 737-800
- Aircraft serial: 63593
- Aircraft time: 16,777 hours, 7,734 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN COVER FOR OVERHEAD CENTER ISLE MISSING. FOUND IN OVERHEAD BIN ; / [01] REINSTALLED EMERGENCY EXIT SIGN COVER CENTER ISLE REF AMM 33-51-01
